Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Dynamic output-feedback control for singular Markovian jump systems with partly unknown transition rates

Title
Dynamic output-feedback control for singular Markovian jump systems with partly unknown transition rates
Authors
Park, I.S.Kwon, Nam KyuPARK, POOGYEON
Date Issued
Mar-2019
Publisher
SPRINGER
Abstract
This paper considers the problem of dynamic output-feedback stabilization for singular Markovian jump systems with partly unknown transition rates. First of all, for the augmented systems, the stabilization conditions are formulated in terms of non-convex matrix inequalities. For these conditions, this paper successfully derives new necessary and sufficient conditions in the form of linear matrix inequalities under partly unknown transition rates by using the variable elimination technique. Two numerical examples are provided to demonstrate the validity of the derived results.
URI
http://oasis.postech.ac.kr/handle/2014.oak/98887
ISSN
0924-090X
Article Type
Article
Citation
NONLINEAR DYNAMICS, vol. 95, no. 4, page. 3149 - 3160, 2019-03
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse